Main Article Content

Abstract

We extend to n-dimensional case a known multiple roots family of iterative methods for solving nonlinear equations. This family includes as particular cases some well-known and also some new methods. The proposed families are derived from the modified Newton’s method for multiple roots and one-parameter family of Schroder’s method.


 

Article Details

How to Cite
Paul Rai, & Dr. Sonal Bharti. (2019). New Families of Iterative Methods For Multiple Roots For Solving Systems Of Nonlinear Equations. European Journal of Business and Social Sciences, 7(4), 2875-2800. Retrieved from https://journals.eduindex.org/index.php/ejbss/article/view/7727